Gastroenterology Community
stomach trouble
About This Community:

This forum is for questions regarding Gastroenterology issues such as Acid Reflux (GERD), Barretts Esophagus, Colitis, Colon/Bowel Disorders, Crohn's Disease, Diverticulitis/ Diverticulosis, Digestive Disorders and Stomach Pain.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

stomach trouble

for two weeks I have had diarrhea will gatorade or supplement pills like fat burner pills cause this because I dont know what it could be other than that.


This discussion is related to Chronic diarrhea.
6 Comments Post a Comment
Blank
535822_tn?1417529476
I think it is the supplements you are taking, try something else and see if it stops.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Gastroenterology Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Digestive Answerers
Avatar_f_tn
Blank
CalGal
CA
Avatar_n_tn
Blank
cnoevl21
168348_tn?1379360675
Blank
ChitChatNine
1530171_tn?1418143903
Blank
TheLightSeeker
London, ON
140029_tn?1393301742
Blank
Matthew007
UT
329165_tn?1412685860
Blank
Smiley2000
Australia